Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Pain during intercourse with feeling of urination and defecation, fullness in vagina, had spotting the following day. Any ideas?

Hello doctor, Monday evening my husband and I were intamite, I had overwhelming feeling to both urinate and deficate while being digitally stimulated. I also had extreme feeling if fullness in my vagina that was painful. I did infancy have to stop twice to try and use the bathroom. We used lubrication but I was unable to relax my muscles and the pain was to great for me to also relax. It was a bit of a head game and we ended up not having intercourse. The following morning ther was some blood when I wiped. Any idea what this could be about? Should I see my Gynocologist? This is not common for us?
Asked On : Sat, 27 Oct 2012
Answers:  2 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi welcome to hcm.it may be possible that u not arouse fully so it may end up in bleeding because of roughness of area.whenever u do intercourse start with forplay which is continue for half hr so u have to avoid the roughness .problem of repeated urination may be because of infection so it batter to consult gynec to see your physical examination nad clear ur doubt.
thanks
Answered: Sat, 27 Oct 2012
General & Family Physician Dr. A K M Wasim Rahman's  Response
Yes you should consult your Gynaecologist. A detailed examination is needed.
Thnks for consulting us.
Answered: Sat, 27 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor